• Lisa Lisa
    April 24, 2010
    Kidney infection with headache
    Lisa Lisa
    April 24, 2010

    I went to Urgent Care this morning and was diagnosed with a kidney infection (tenderness in the kidneys, frequent urination and nausea.)  Given 500 mg Cipro, 2x day.  Now I'm having a pretty bad headache.  Might this be a complication of the infection?  Should I go to emergency?  I've taken Cipro in the past with no problems.

     

    Thank you.

    READ MORE

FROM OUR EXPERTS


FROM OUR COMMUNITY

You should know Answers to your question are meant to provide general health information but should not replace medical advice you receive from a doctor. No answers should be viewed as a diagnosis or recommended treatment for a condition. Content posted by community members does not necessarily reflect the views of Remedy Health Media, which also reserves the right to remove material deemed inappropriate.